The Weighted Exponentiated Inverted Weibull Distribution: Properties and Application

Aamir Saghira, Sadaf Tazeema, Ishfaq Ahmad

Abstract


The weighted distributions are widely utilized in numerous real life fields such as medicine, ecology, reliability, etc., for the assibilation of proper statistical model. This paper innovates and studies a new three parameter Weighted Exponentiated Inverted Weibull Distribution (WEIWD). The mathematical properties of the suggested distribution including the cumulative distribution function, the moment generating function and the survival function are studied. The maximum likelihood estimation (MLE) method is implemented to estimate the proposed distribution parameters. Various candidate distributions are fitted on a data set of distance between crakes in a pipe. The result indicates that the WEIWD is the best fitted model for modeling of the real data set among the compared models.

Keywords


Weighted distribution; Exponentiated inverted Weibull distribution; hazard function; Moment generating function

Full Text:

PDF

References


R.A. Fisher, “The effects of methods of ascertainment upon the estimation of frequencies”, The Ann. Of. Euge. 6(1). 13-25. (1934)

C.R. Rao, “on discrete distributions arising out of methods of ascertainment, in Classical and Contagious Discrete Distributions”, G.P. Patil, G.P., ed., Pergamon Press and Statistical Publishing Society, Calcutta, 320–332. (1965).

G.P. Patil and G.R. Rao, “Weighted distributions and size biased sampling with applications to wildlife populations and human families”, Bio. 34(3), 179-189. (1978).

R. C. Gupta and R.C. Tripathi, “Effect of length-biased sampling on the modeling error”, Com. Statist., 19(1). 1483-1491,(1990).

G.P. Patil and J. K. Ord. “On size-biased sampling and related form-invariant weighted distributions”, Sankhya. 38,48–61.(1976).

J. D. Castillo and M. P. Casany, “Weighted Poison Distribution for over dispersion and under dispersion Solutions.”J. Ann. Inst. Statist. Math.50,567-585,(1998).

B. O. Oluyede, “On Inequalities and Selection of Experiments for Length-Biased Distributions”Pro. Eng. Inf. Sci. 13,169 – 185,(1999).

B. O. Oluyede, and E. O. George, “On Stochastic Inequalities and Comparisons of Reliability Measures for Weighted Distributions”, J. Math. Pro. Eng. 8 ,1-13,(2000).

A. El-Shaarawi, W. P. Walter and G. P. Patil, “Weighted distribution”. Encyclopedia of Environmetics, 4 (2). 2369-2377,(2002).

M. E. Ghitany and D. K. Al-Mutairi, “Size-biased Poisson-Lindley distribution and its application,”METRON - Int. J. Stat. 3 (2), 299-311.(2008)

J. X. Kersey, “Weighted Inverse Weibull and Beta-Inverse Weibull distribution”, M.S.C. Thesis, university of Georgia Southern, (2010).

A. K. Al-Khadim, and A. N. Hussein, “New proposed length biased weighted Exponential and Rayleigh distribution with application,”Math. Theo. Mod., 4(2) 2224-2235, (2014).

R. D. Gupta, and D.A. Kundu, “New class of weighted exponential distribution,”Statistics.43(3), 621-634,(2009).

H. A. Priyadarshani, “Statistical properties of weighted Generalized Gamma distribution,”M.S.C. Thesis, university of Georgia Southern, (2011).

D. K. Al-Mutairi, M.E. Ghitany, and D. Kundu, “A new bivariate distribution with weighted exponential marginal’s and its multivariate generalization”, Stat. Pap. 52 (6) 921-936. (2011).

Shakhatreh, M. K. "A two-parameter of weighted exponential distributions." Statistics & Probability Letters82(2) 252-261. (2012):

Roy, Shongkour, and Mian Arif Shams Adnan. "Wrapped weighted exponential distributions." Statistics & Probability Letters82(1) 77-83. (2012).

Farahani, Zahra Sadat Meshkani, and Esmaile Khorram. "Bayesian statistical inference for weighted exponential distribution." Communications in Statistics-Simulation and Computation43(6) 1362-1384. (2014).

Alqallaf, Fatemah, M. E. Ghitany, and Claudio Agostinelli. "Weighted exponential distribution: Different methods of estimations." Applied Math. Inform. Sky9(1) 1167-1173. (2015).

K. Modi, “Length-Biased Weighted Maxwell Distribution”,Pak. j. stat. oper. res.11(4) 465-472.(2015)

K. K. Das and T. D. Roy, “Applicability of Length Biased Generalized Rayleigh Distribution,”Adva. App. Sci. Rese. 2(4).320-327.(2011).

K. K. Das, and T. D. Roy, “On Some Length-Biased Weighted Weibull Distribution”, Adva. App. Sci. Rese.2(5).465-475. (2011).

A. Asghar zadeh, H. S. Bakouch, S. Nadarajah and F. Sharafi, “A new weighted Lindley distribution with application”, Braz. J. prob. Stat. 30(1).1-27.(2016).

K. A. Mir, “On Size-Biased Negative Binomial Distribution and its Use in Zero- Truncated Cases”, MEAS, SCI, REV. 9 (2009).

A. Ahmad, and S. P. Ahmad, “Characterization and Estimation of Double Weighted Rayleigh Distribution”, J. Agri. Life. Sci. 1. 2375-4214,(2014).

K. Al-Kadim and A. F. Hantoosh, Double Weighted Distribution & Double Weighted Exponential Distribution, Math. Theo. Mode. 3 (2013), pp. 2224-5804.

M. T. R. Adhikari, and R. S. Srivastava, Poisson-Size-biased Lindley Distribution. J. Sci. Res. Pub. 4(2014), pp. 2250-3153.

O. Odubote, and B. O. Oluyede, Theoretical properties of the weighted Feller-Pareto and Related Distributions, J. Math. App. (2014), pp. 2307-7743.

Y. Ye, B. O. Oluyede, and M. Pararai, Weighted Generalized Beta Distribution of the Second Kind and Related Distributions, J. Statist. Econ. Meth. 1 (2012), pp. 13-31.

N. I. Badmus, T. A. Bamiduro, and S. G. Ogunobi, Lehmann Type II weighted Weibull distribution, J. Phys. Sci. 9 (2014), pp. 71-78.

V. Sherina, and B. O. Oluyede, Weighted Inverse Weibull Distribution: Statistical Properties and Applications, J. Theo. Math. App. 4 (2014), pp. 1-30.

X. Shi, O. Broderick, and M. Pararai, Theoretical Properties of Weighted Generalized Rayleigh and Related Distributions, The. Math. App. 2 (2012), pp. 45-62.

S. Bashir, and M. Ahmad, Record Values from Size-Biased Pareto Distribution and a Characterization. J. Eng. Res. Gene. Sci. 2(2014), pp. 2091-2730.

M.Aleem, M. Sufyan, and N. S. Khan, A Class of Modified Weighted Weibull Distribution and Its Properties. J. Amer. Revi. Math. Stat. 1 (2013).

M. M. Ramadan, A Class of Weighted Weibull Distribution and Its Properties, J. Stud. Math. Sci. 6 (2013), pp. 35-45.

B. N. Idowu and B. T. Adebayo, Some Statistical Properties of Exponentiated Weighted Weibull Distribution, J. Sci. Fro. Res.: F Math. Decis. Sci. 14 (2014), pp. 0975-5896.

K. A. Al-Kadim, and A. F. Hantoosh, Double Weighted Inverse Weibull Distribution, Pak. pub. Gro. (2014).978- 969-9347-16-0.

A. Saghir, M. Saleem, A. Khadim and S. Tazeem, The Modified Double Weighted Exponential Distribution with Properties, Math. Thoe. Mod., 5(2015), pp. 2224-5804.

R. Roman, Theoretical Properties and Estimation in Weighted Weibull and Related Distributions, Electronic Theses and Dissertations (2010).

A. Mahdavi, Two Weighted Distributions Generated by Exponential Distribution. J. Math. Exten. 9 (2015), pp. 1-12.

M. Mahdy, A weighted gamma distribution and its properties. J. Eco. Qua. Con. 26 (2011), pp. 133-144.

P. E. Oguntunde, On the Exponentiated Weighted Exponential Distribution and Its Basic Statistical Properties, App. Sci. Rep. 10 (2015), pp. 160-167.

N. I. Badmus, A. T. Bamiduro, M. A. R. Animasaun and A. A. Akingbade, Beta Weighted Exponential Distribution: Theory and Application. J. Math. Ana. Opt. (2015), pp. 55-66.

S. Nasiru, Another Weighted Weibull Distribution from Azzalini’s Family, Euro. Sci. J. 11 (2015), pp. 1857-7881.

S. Bashir and M. Rasul, Some Properties of the Weighted Lindley distribution. J. Econ. Bus. Rev., 3 (2015), 2349-0187.

A. R. Mizaal, Mathematical Study of Weighted Two Parameters Exponential Distribution, Education College, Al – Mustansryia University, 93 (2015), pp. 0215-9511.

M. E. Ghitany, D. K. Al-Mutairi and H.A. Husain, A two-parameter weighted Lindley distribution and its applications to survival data, Math. Comp. Siml. 81 (2011), pp. 11901201.




DOI: http://dx.doi.org/10.26713%2Fjims.v9i1.507

eISSN 0975-5748; pISSN 0974-875X